# SDR DL75A040333

- Difficulty date: April 10, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 53,708 hours, 27,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED AT FS 1645, JUST BELOW STRINGER 19R.  THE DENT WAS REMOVED WITH A 3.5 X 3.2 INCH CUTOUT.  THE CUTOUT WAS REPAIRED WITH TWO EXTERNAL ALUMINUM DOUBLERS PER ER/A 089688-14, REV A.
